# SDR SWAA983059

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28X3C010
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

STRONG VIBRATION NOTICED AT CRUISE, FLIGHT 240, 310 KTS, IT WAS NOTICEABLY WORSE IN THE REAR OF THE PLANE AND PILOTS COULD FEEL VIBRATION IN RUDDER.  VIBRATION WAS INTERMITTENT AT LOWER ALTITUDES AND SLOWER SPEEDS.  REMOVED CRANK ASSY ON LT ELEVATOR INSTALLED NEW BUSHING AND OPS CK GOOD PER MM.
